Open Journal of Discrete Mathematics

Vol.2 No.4(2012), Paper ID 24166, 4 pages

DOI:10.4236/ojdm.2012.24029

 

Mean Cordial Labeling of Graphs

 

Raja Ponraj, Muthirulan Sivakumar, Murugesan Sundaram

 

Department of Mathematics, Sri Paramakalyani College, Alwarkurchi, India
Department of Mathematics, Unnamalai Institute of Technology, Kovilpatti, India
Department of Mathematics, Sri Paramakalyani College, Alwarkurchi, India

 

Copyright © 2012 Raja Ponraj, Muthirulan Sivakumar, Murugesan Sundaram et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ponraj, R. , Sivakumar, M. and Sundaram, M. (2012) Mean Cordial Labeling of Graphs. Open Journal of Discrete Mathematics, 2, 145-148. doi: 10.4236/ojdm.2012.24029.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.